# SDR SWAA2025061782216

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8945Q
- Make and model: Boeing 737-8
- Aircraft serial: 68632
- Aircraft time: 659 hours, 350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED FWD SERVICE DOOR EXTERNAL EMERGENCY LIGHT  PER AMM 33-51-04
